# SDR P5CA9701185

- Difficulty date: June 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- System (JASC): 2822 · Fuel Boost Pump
- Part: Boost Pump
- Part number: 6075504
- Condition: Failed Test
- Location: Nr 2
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TEST PER AD 97-03-17, NR 2 FORWARD BOOST PUMP FAILED 500 VDC MEG CHECK READS O.5 MEG.  REPLACED BOOST PUMP PER BOEING MAINTENANCE MANUAL 28-31-01, RETESTED PER SERVICE BULLETIN 747-28A2194.
